# SDR SWIA2018121245362

- Difficulty date: November 10, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 40,179 hours, 34,776 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE LH INBOARD FLAP VANE L/E SKIN, CENTER LOCATION DUE TO OUT OF LIMITS CHAFE DAMAGE.  (C-CHECK) RO: 12/11/2018 REMOVED AND REPLACED LH INBOARD FLAP VANE L/E SKIN, CENTER LOCATION IAW SRM.
